| Model Number |
60007 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
05/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a capsule tear occurred during implantation of the light adjustable lens+ (lal+, sn (b)(6), +23.5d).The lal+ was placed in the sulcus and was observed to be displaced superiorly after the surgery.No further surgical intervention was required and light treatments were successfully performed.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).